MSM detox symptom


[ Follow Ups ] [ Post Followup ] [ msm-msm Message Board ]

Posted by Kerry Gibbons on June 18, 2004 at 08:48:30:

In Reply to: MSM detox symptom posted by Melanie on June 17, 2004 at 21:41:24:

You are correct--6000 mg is too much to start at. Detox can manifest itself as anxiety because some of the toxins you are releasing are the built-up caffience plus any other stimulants you have taken in the past. I would suggest backing off a little, drinking more water to help flush out the toxins, and taking the MSM earlier in the day if it is still affecting your sleep. After all of the toxins have been released, the anxiety should subside but may come back for a short time each time you increase the amount of MSM you are taking.

: I started taking MSM and I started at 6000 mg. I know this is too high but I noticed that I had trouble sleeping both nights, I was itchy for the first two days and then I was very emotional depressed/anxious. I am most interested in why I had the emotional feelings. Could this be part of a healing crisis that will go away. I was not having these feelings before and when I stop MSM they subside.




Follow Ups:



Post a Followup

Name:

E-Mail:

Subject:

Comments:

Optional Link URL:

Link Title:

Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ msm-msm Message Board ]